RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2018, том 9, номер 3, страницы 8–13 (Mi emj301)  

On derivations associated with different algebraic structures in group algebras

A. A. Arutyunov

Department of higher mathematics, Moscow Institute of Physics and Technology (State University), 9 Dolgoprudny, Institutskiy per., 141701 Moscow Region, Russian Federation

Аннотация: The paper is devoted to the comparison of derivation algebras arising in associative and Lie structures of group algebras. We shall prove that an algebra of derivations given by Lie-structure contains an algebra of associative derivations. We will give a description of Lie derivations in terms of the gruppoid associated with an inner action of the group.

Ключевые слова и фразы: Lie algebras, derivations, group algebras, gruppoid.

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации MK-1938.2017.1
This research was supported by the grant of the President of the Russian Federation (Project no. MK-1938.2017.1).


DOI: https://doi.org/10.32523/2077-9879-2018-9-3-8-13

Полный текст: PDF файл (354 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 16W25, 18A05, 05E15
Поступила в редакцию: 10.02.2018
Язык публикации: английский

Образец цитирования: A. A. Arutyunov, “On derivations associated with different algebraic structures in group algebras”, Eurasian Math. J., 9:3 (2018), 8–13

Цитирование в формате AMSBIB
\RBibitem{Aru18}
\by A.~A.~Arutyunov
\paper On derivations associated with different algebraic structures in group algebras
\jour Eurasian Math. J.
\yr 2018
\vol 9
\issue 3
\pages 8--13
\mathnet{http://mi.mathnet.ru/emj301}
\crossref{https://doi.org/10.32523/2077-9879-2018-9-3-8-13}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451144400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85057730160}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj301
  • http://mi.mathnet.ru/rus/emj/v9/i3/p8

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:72
    Полный текст:43
    Литература:3

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019